Alert archive / Mississippi / River Flood Warnings in 2017

River Flood Warning 35, NWS Jackson, MS

April 29, 2017Neshoba County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 29, 2017, 10:21 AM CDT for Neshoba County, Mississippi. It took effect at May 2, 2017, 1:00 AM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 10:21 AM CDT (15:21 UTC)
In effect from
May 2, 2017, 1:00 AM CDT
Expired
May 4, 2017, 1:00 PM CDT
In force
60 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Neshoba County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 6.33 ft at May 3, 2017, 1:00 AM CDT.

actionminormoderate5101504/2904/3005/0105/0205/0305/0405/05
Action stage
12 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

675 
WGUS44 KJAN 291522
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1021 AM CDT Sat Apr 29 2017


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Pearl River Above Philadelphia affecting Neshoba County
  Tuscolameta Creek At Walnut Grove affecting Leake County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur.  48 hours of forecast rainfall is used in 
generating current forecasts.



Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-302121-
/O.NEW.KJAN.FL.W.0035.170502T1000Z-170504T1800Z/
/PLAM6.1.ER.170502T1000Z.170503T0600Z.170504T0600Z.NO/
1021 AM CDT Sat Apr 29 2017

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Pearl River Above Philadelphia
* from late Monday night to Thursday afternoon.
* At  9:45 AM Saturday the stage was 6.3 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning 
  and will continue to rise to near 13.5 feet  early Wednesday 
  morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13   6.3 Sat 10 AM   6.4   9.8  13.1  13.5 01 AM 05/03


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-302121-
/O.NEW.KJAN.FL.W.0036.170502T0000Z-000000T0000Z/
/WTGM6.1.ER.170502T0000Z.170502T1800Z.000000T0000Z.NO/
1021 AM CDT Sat Apr 29 2017

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Tuscolameta Creek At Walnut Grove
* from Monday evening until further notice.
* At 10:00 AM Saturday the stage was 14.9 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage Monday evening and
  will continue to rise to near 26.0 feet  early Tuesday afternoon.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  14.9 Sat 10 AM  14.4  20.4  25.9  26.0 01 PM 05/02


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
3 follow-up statements
221 
WGUS84 KJAN 300127
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
827 PM CDT Sat Apr 29 2017





...The Flood Warning continues for the following rivers in 
Mississippi..

  Pearl River Above Philadelphia affecting Neshoba County 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-010727-
/O.CON.KJAN.FL.W.0035.170502T1000Z-170504T1800Z/
/PLAM6.1.ER.170502T1000Z.170503T0000Z.170504T0600Z.NO/
827 PM CDT Sat Apr 29 2017


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from late Monday night to Thursday afternoon.
* At  7:45 PM Saturday the stage was 6.1 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage Tuesday morning 
  and will continue to rise to near 13.5 feet  early Wednesday 
  morning. The river will fall below flood stage early Thursday 
  morning.
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Upper Pearl River
Philadelphia   13   6.1 Sat 08 PM   6.3   9.8  13.1  13.5 01 AM 05/03


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$
249 
WGUS84 KJAN 301428
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
928 AM CDT Sun Apr 30 2017




...The Flood Warning continues for the following rivers in 
Mississippi...

  Pearl River Above Philadelphia affecting Neshoba County 
  Tuscolameta Creek At Walnut Grove affecting Leake County 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://water.weather.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC099-012028-
/O.EXT.KJAN.FL.W.0035.170502T0600Z-170504T1800Z/
/PLAM6.1.ER.170502T0600Z.170503T0000Z.170504T0600Z.NO/
928 AM CDT Sun Apr 30 2017


The Flood Warning continues for
  The Pearl River Above Philadelphia
* from late Monday night to Thursday afternoon.
* At  8:45 AM Sunday the stage was 5.8 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage early Tuesday 
  morning and will continue to rise to near 13.5 feet  early 
  Wednesday morning. 
* Impact...At 14.0 feet...Water begins to cover some of the Burnside 
  Lake Water Park roadways and camp areas.
* Impact...At 13.0 feet...Water begins to affect Burnside Lake Water 
  Park.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Philadelphia   13   5.8 Sun 09 AM  10.2  13.2  13.4  13.5 01 AM 05/03


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

MSC079-012027-
/O.EXT.KJAN.FL.W.0036.170501T2320Z-170505T0600Z/
/WTGM6.1.ER.170501T2320Z.170502T1800Z.170504T1800Z.NO/
928 AM CDT Sun Apr 30 2017

...Flood Warning extended until late Thursday night...

The Flood Warning continues for
  The Tuscolameta Creek At Walnut Grove
* from Monday evening to late Thursday night.
* At  9:00 AM Sunday the stage was 13.5 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will rise above flood stage tomorrow evening 
  and will continue to rise to near 26.0 feet early Tuesday 
  afternoon.
* Impact...At 25.0 feet...Agricultural land and low areas along and 
  near the river begin to flood.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Tuscolameta Creek
Walnut Grove   25  13.5 Sun 09 AM  18.9  25.9  25.9  26.0 01 PM 05/02


&&


LAT...LON 3266 8953 3261 8945 3257 8935 3250 8942
      3258 8953 3263 8960             



$$
557 
WGUS84 KJAN 010252
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
952 PM CDT Sun Apr 30 2017


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Pearl River Above Philadelphia affecting Neshoba County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
most sites..

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC099-010322-
/O.CAN.KJAN.FL.W.0035.000000T0000Z-170504T1800Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
952 PM CDT Sun Apr 30 2017

The Flood Warning is cancelled for
  The Pearl River Above Philadelphia.
* At  8:45 PM Sunday the stage was 5.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 7.4 feet early
  Tuesday afternoon.


&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Upper Pearl River
Philadelphia   13   5.8 Sun 09 PM   6.3   7.3   7.4               


&&


LAT...LON 3289 8922 3291 8915 3293 8902 3292 8893
      3284 8892 3277 8918             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:20 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 29, 6:20 AM CDT, 4 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
620 AM CDT Sat Apr 29 2017

...SEVERE WEATHER AND FLOODING POSSIBLE THIS WEEKEND...

.UPDATE...
Updated for 12Z aviation discussion.

&&

.AVIATION...
12Z TAF discussion:
Scattered to broken stratus around 1500 to 2500 feet early this
morning will begin to scatter out and lift by mid-morning. As the
sun rises today, southerly winds will increase to around 20 to 25
kts, with gusts to around 30 kts at all TAF sites. A few gusts up
to around 35 to 40 kts will also be possible during the day
especially at KGLH and KGWO. Winds will stay breezy after 00Z
Sunday with some gusts possible throughout the night. The chance
for thunderstorms will increase late in the period, but do not
have high confidence in impacts to TAF sites before 12Z Sunday.
/NF/

&&

.DISCUSSION...

Today through tonight,

The main concerns for today will be the potential for strong and
gusty winds across the entire forecast area, and perhaps a few
severe storms over western portions of the area this afternoon.
An upper-level closed low spinning over the Four Corners region
this morning will swing into the Southern Plains by tonight. A
surface low will move from central Texas toward the KS/MO border
during this time as well, advancing a north-south oriented cold
front through central Louisiana by late tonight. In response to
the advancing low pressure system, the pressure gradient and low-
level height gradients will tighten across the region. We expect
this to result in strong winds across the ArkLaMiss by mid-morning
and lasting through the afternoon. Sustained southerly winds
around 25 to 30 mph during peak afternoon heating will be
accompanied by gusts of 35 to 40 mph. A few stronger gusts can't
be ruled out especially through the Delta where the gradient
should be strongest. Although upper- level forcing will be fairly
meager during the afternoon and most of the area should remain
capped, a few showers and thunderstorms may develop across mainly
western portions of the area today. A compact shortwave
disturbance was noted on water vapor satellite imagery off the
TX/LA coastline this morning. Various model guidance responds to
this disturbance by generating a cluster of thunderstorms by late
afternoon. High amounts of instability coupled with around 20 to
30 kts of deep layer shear suggest that any storms that do develop
could be strong to severe. The primary hazards would be hail and
damaging wind gusts. Convection could also help to mix down some
of the stronger winds from a few thousand feet off the surface.

Then attention turns toward the approaching cold front and the
thunderstorms which are expected to accompany it into our region
late tonight. Most of the heavy rain and severe weather potential
with these storms will be during the day on Sunday, but the line is
currently expected to move into northeast Louisiana and far
southeast Arkansas just before sunrise tomorrow. See below for more
details on this round of thunderstorms. /NF/

Sunday through next Friday night,

Severe weather/heavy rainfall are still anticipated Sunday into
Sunday evening, and potentially again during the middle of next
week.

For Sunday, NWP guidance continues to portray a consistent
scenario with an intense linear convective system expected to
move into Southeast Arkansas and Northeast Louisiana by daybreak,
and then east of the MS River by mid morning. However, uncertainty
exists regarding convective evolution along and east of the I-55
corridor as we go into the afternoon.

Expect the potential for severe weather (including damaging wind
gusts, hail, and perhaps a few tornadoes) with the first round of
convection in the morning given ML CAPE ~ 1000 j/kg and strong
low level shear, and the potential for flash flooding due to
rainfall rainfall rates > 2 inches per hour in what will be a
maxed out airmass in terms of climatological moisture values
(Precipitable water ~ 2.2 inches, H850 Td ~ 16C). From there, CAM
guidance suggests the initial storms will diminish as the QLCS
moves east of the I-55 corridor and into a less favorable
environment, but continued impressive moisture transport
associated with a 50+ kt low level jet and ~350K low level theta-e
ridge should combine with upstream instability/convergence to
support renewed convection ahead of the surface cold front later
in the afternoon. So expect a new convective system to potentially
form farther west as the initial system dissipates during the
afternoon. This newer system would have a similar environment to
work with, one that is supportive of severe weather and heavy
rainfall, as it moves through Central and into eastern MS.

In the graphics/HWO, we are adding some timing detail and
generally conveying the same impacts as previously depicted, but
we're not quite ready to issue a flash flood watch until some
inconsistencies associated with coordination can be ironed out.
Would also like to see a clearer depiction of the convective
evolution Sunday afternoon - the current signals do not inspire a
lot confidence in where locally heavier rainfall may occur.

After storms move east of the area Sunday night, expect a couple
of days of dry weather. But the flow will back quickly ahead of an
amplifying trough Wednesday resulting the rapid return of very
moist and unstable air. Various ensemble/deterministic global
models offer a range of QPF scenarios, and they all point to the
potential for heavy rainfall and severe weather, especially for
locations along/south of the I-20 corridor. With this event
several days away, will continue to focus on the near term threats
before advertising this system in the HWO/graphics. It looks for
now like the potential will end as we go beyond Thursday. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       89  73  78  54 /  16  15  99  45
Meridian      89  72  81  56 /  11   9  78  87
Vicksburg     89  72  74  54 /  24  46 100  15
Hattiesburg   87  72  81  57 /  20  12  81  80
Natchez       88  72  74  54 /  29  44 100  17
Greenville    89  72  73  53 /  23  72 100  12
Greenwood     89  72  76  53 /  16  20 100  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 7 PM CDT this evening for ARZ074-075.

&&

NF
Hazardous weather outlook, Apr 29, 6:36 AM CDT, 3 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
636 AM CDT Sat Apr 29 2017

ARZ074-075-LAZ007-008-015-023-024-MSZ018-301145-
Ashley-Chicot-Morehouse-West Carroll-Richland-Franklin LA-
Catahoula-Bolivar-
636 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and northwest Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This Afternoon through Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this evening

Strong to severe thunderstorms capable of producing hail and
damaging winds will be possible this afternoon and evening.

Strong and gusty winds will develop across the area today, with
the strongest winds expected through northeast Louisiana, far
southeast Arkansas, and the Delta region of Mississippi where
gusts from 40 to 45 mph will be possible. A wind advisory is in
effect for the entire area.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A line of thunderstorms bringing torrential rainfall and severe
weather is expected to move through the region on Sunday. Areas
of flooding are likely due to the potential for rainfall of 2 to 3
inches over a relatively short period of time. Some areas could
see as much as 4 to 6 inches of rain. Hail, damaging wind gusts,
and a few tornadoes will also be possible with the thunderstorms.

(www.weather.gov/images/jan/graphicast/image3.png)
(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

LAZ009-016-025-026-MSZ019-025-034-035-040-041-047-060-301145-
East Carroll-Madison LA-Tensas-Concordia-Sunflower-Leflore-
Washington-Humphreys-Issaquena-Sharkey-Warren-Adams-
636 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, southwest Mississippi, and west central
Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This Afternoon through Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through this evening

Strong to severe thunderstorms capable of producing hail and
damaging winds will be possible this afternoon and evening.

Strong and gusty winds will develop across the area today, with
the strongest winds expected through northeast Louisiana, far
southeast Arkansas, and the Delta region of Mississippi where
gusts from 40 to 45 mph will be possible. A wind advisory is in
effect for the entire area.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A line of thunderstorms bringing torrential rainfall and severe
weather is expected to move through the region on Sunday. Areas
of flooding are likely due to the potential for rainfall of 2 to 3
inches over a relatively short period of time. Some areas could
see as much as 4 to 6 inches of rain. Hail, damaging wind gusts,
and a few tornadoes will also be possible with the thunderstorms.

(www.weather.gov/images/jan/graphicast/image3.png)
(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today
through Sunday.

MSZ026>033-036>039-042>046-048>059-061>066-072>074-301145-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
636 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Today

Strong and gusty winds will develop across the area today, with
wind gusts of 35 to 45 mph possible. A wind advisory is in effect
for the entire area.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A line of thunderstorms bringing torrential rainfall and severe
weather is expected to move through the region on Sunday. Areas
of flooding are likely due to the potential for rainfall of 2 to 3
inches over a relatively short period of time. Some areas could
see as much as 4 to 6 inches of rain. Hail, damaging wind gusts,
and a few tornadoes will also be possible with the thunderstorms.

(www.weather.gov/images/jan/graphicast/image3.png)
(www.weather.gov/images/jan/graphicast/image4.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Sunday
through Sunday night.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 10:15 AM CDTRiver Flood WarningJANAttala, Holmes36 hr
Apr 29, 10:15 AM CDTRiver Flood WarningJANMadison, Yazoo36 hr
Apr 29, 10:15 AM CDTRiver Flood WarningJANHinds, Warren36 hr
Apr 29, 10:21 AM CDTRiver Flood WarningJANLeake36 hr
Apr 29, 11:50 AM CDTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more28 hr
Apr 29, 6:17 PM CDTSpecial Weather StatementJANBolivar43 min

Nearby

River Flood Warnings in Mississippi, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.